Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2010 | Journal Article | LibreCat-ID: 34887
Fouvry É, Klüners J. On the Spiegelungssatz for the 4-rank. Algebra & Number Theory. 2010;4(5):493-508. doi:10.2140/ant.2010.4.493
LibreCat | DOI
 

Filters and Search Terms

issn=1937-0652

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed